# SDR DLM88960003

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 3417 · Air Data Computer
- Part: Cada
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT V1, F/O AIRSPEED AND ALT INDICATORS FAILED AND AT LIFT OFF OVERSPEED WARNING CAME ON WITH F/S FAILURE ON BOTH SIDES.  GOING TO ALT ON F/O SIDE DID NOT CHANGE OR CADC BOTH ON 1.  FLIGHT RETURNED TO EWR.  INSTRUMENTS RETURNED TO NORMAL AFTER LANDING.  REPLACED NR 2 CADC (P/N HG28D80) (SN 88111912) AND CADC SWITCH UNIT.
